# SDR IPXA10558687

- Difficulty date: January 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545715
- Condition: Damaged
- Location: Bs 789
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DAMAGED STA 789 1 INCH FROM C/L.  REPAIRED DAMAGE PER 757 SRM 53-00-50-2R PARA 3 D NOT TO EXCEED 2 INCHES.
